# SDR SWIA202163278

- Difficulty date: December 7, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Blocked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE LOWER SECTOR FRAME AT FS319.70 TO F.O.M      (C-CHECK RO 12/26/2021)    REMOVED LOWER SECTOR FRAME AT FS319.70 BETWEEN STRG 25L TO STGR 23R TO FOM. REF CRJ-700 SRM 51-42-06-001-001-A01.  / AND INSTALLED SAME LOWER SECTOR FRAME WITH NEW SPLICE AT FS319.70 BETWEEN STRG 25L TO STGR 23R TO FOM. REF CRJ-700 SRM 53-00-06-201-006-A01, CRJ-700 SRM 51-42-06-001-001-A01 AND DRAWING NO# SH670-31630 REV K. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY, PRESSURE CHECK GOODS
